# SDR UPS08M52503

- Difficulty date: May 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 869 L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO AT STATION 869 LONGERON 33 LT LONGERON SPLICE DOUBLER FOUND CRACKED.  CRACK SPLICE REMOVED PER SRM 51-33-01 VII R35.  NEW SPLICE REWORKED SMOOTH AND REPROTECTED PER SRM 51-21-01VII R35.  FPI C/O PER DPS 4.707 REV AW ON NEW SPLICE AND FOUND NO CRACK EVIDENT.  NEW SPLICE ADA8423-501 INSTALLED PER SRM 51-33-01 VII REV 35 AND BOEING DWG ADA8423.
